Alert archive / Georgia / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 57, NWS Jacksonville, FL

April 26, 2011Wayne County, Georgia

NWS Jacksonville, FL issued this severe thunderstorm warning at Apr 26, 2011, 7:04 PM EDT for Wayne County, Georgia. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 26, 2011, 7:04 PM EDT (23:04 UTC)
Expired
Apr 26, 2011, 7:30 PM EDT
In force
26 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

County Wayne County, GA

The radar

The Jacksonville radar (KJAX), 116 km from the middle of the area, began a volume at 23:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 11.1 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2011-04-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2267 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2011-04-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -30 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2267 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
520 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
-30 m²/s²
0-3 km storm-relative helicity
-1 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

816 
WUUS52 KJAX 262304
SVRJAX
GAC305-262330-
/O.NEW.KJAX.SV.W.0057.110426T2304Z-110426T2330Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
704 PM EDT TUE APR 26 2011

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN WAYNE COUNTY IN SOUTHEAST GEORGIA

* UNTIL 730 PM EDT

* AT 705 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
  LOCATED NEAR MOUNT PLEASANT...OR 7 MILES SOUTHEAST OF GARDI...AND
  MOVING NORTH AT 10 MPH.

* THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL
  AREAS OF THE INDICATED COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 3158 8169 3156 8169 3155 8166 3149 8164
      3148 8161 3141 8167 3146 8176 3161 8173
TIME...MOT...LOC 2305Z 202DEG 9KT 3149 8170

$$

ZAPPE
1 follow-up statement
357 
WWUS52 KJAX 262322
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
722 PM EDT TUE APR 26 2011

GAC305-262332-
/O.EXP.KJAX.SV.W.0057.000000T0000Z-110426T2330Z/
WAYNE GA-
722 PM EDT TUE APR 26 2011

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN WAYNE COUNTY WILL
EXPIRE AT 730 PM EDT...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

LAT...LON 3158 8169 3156 8169 3155 8166 3149 8164
      3148 8161 3141 8167 3146 8176 3161 8173
TIME...MOT...LOC 2322Z 202DEG 9KT 3153 8168

$$

ZAPPE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 2:47 PM EDT, 4 hours 17 minutes earlier.

Area forecast discussion, Apr 26, 2:47 PM EDT, 4 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
247 PM EDT TUE APR 26 2011

...BREEZY WITH NEAR RECORD HIGH TEMPERATURES ON WEDNESDAY...

...SHOWERS/STRONG THUNDERSTORMS POSSIBLE ON THURSDAY...

.SHORT TERM...
SHOWERS DEVELOPED ALONG THE SEABREEZE BY LATE MORNING MOVING NWD
IN THE SLY FLOW. CONVECTION FLARED ALONG SE GA COAST WHERE MID
LEVEL SHORTWAVE TROUGH INTERACTS WITH THE SEABREEZE AND REMNANT
TROPICAL MOISTURE. THIS ACTIVITY IS NOW FADING AND OTHER ACTIVITY
IS DEVELOPING INLAND. NOT EXPECTING A GREAT DEAL OF CONVECTION
THIS EVENING AS WATER VAPOR SHOWS CONSIDERABLE DRIER AIR ALOFT IN
WAKE OF SHORTWAVE. EXPECT MIN TEMPS IN THE 65-70 DEG RANGE.

ON WEDNESDAY THE STEERING FLOW BECOMES S/SW PUSHING MAX TEMPS
INTO THE LOWER 90S AND WILL APPROACH RECORD HIGHS. POPS WILL BE ON
THE LOW SIDE DUE TO DRIER AIR ALOFT. BEST CHANCE WILL BE ALONG
THE I-95 CORRIDOR/ST JOHNS RIVER BASIN SOUTH OF JACKSONVILLE. SWLY
WINDS ARE FORECAST TO BE 15-25 MPH AND BOSTON TECHNIQUE INDICATES
GUSTS ABOVE 30 MPH AT TIMES. A LAKE WIND ADV MAY BE REQUIRED.

COLD FRONT WILL APPROACH WED NIGHT AND WILL LIKELY HAVE A PRE-
FRONTAL SQUALL LINE ARRIVING IN SE GA EARLY THU MORNING WITH SCTD
STRONG TO ISOLD SVR TSTMS AND A LLVL JET ABOVE 40KT. MOST OF THE
AREA IS UNDER A SLGT RISK FOR SVR TSTMS THURSDAY AS THE FRONT
PUSHES THRU THE AREA. MODELS HAVE TSTMS ACRS MIDDLE PORTION OF
FCST AREA...FROM JAX TO GNV...AROUND 18Z. WILL WAIT ANOTHER DAY
BEFORE ADDING GUSTY WINDS AND HAIL TO THE GRIDS. CLOUDS/RAIN WILL
HOLD TEMPS IN LOW 80S ACRS SE GA BUT WARM SWLY FLOW WILL BRING LOW
90S TO THE FAR SOUTH PORTION.

THE FRONT WILL SLOWLY PUSH SOUTH OF AREA THU NIGHT AND LINGERING
SHOWERS/TSTMS CAN BE EXPECTED UNTIL AFTER MIDNIGHT. WITH CLEARING
SKIES OVER THE NORTH PORTION...MIN TEMPS WILL DIP INTO THE 50S AND
THEN RANGE TO LOW 60S ACRS THE SE PORTION.

&&

.LONG TERM...FRIDAY THROUGH TUESDAY...
MORE SEASONABLE TEMPERATURES ARE EXPECTED TO THROUGH THE WEEKEND
ALONG WITH MUCH DRIER CONDS AFTER THE COLD FRONT DEPARTS EARLY
FRI. MOISTURE WILL BEGIN CREEPING IN BY SUNDAY AS WINDS VEER TO
SELY NEAR THE COAST AND SLY FARTHER INLAND. ON MON-TUE...HIGH PRES
RIDGE WILL SLIDE EAST INTO THE ATLC IN RESPONSE TO AN APPROACHING
COLD FRONT AND UPPER TROUGH. DISCREPANCIES CONTINUE IN THE MODELS
BUT MOST KEEP THE FRONT WEST OF THE AREA UNTIL TUE. SWLY FLOW WILL
PUSH TEMPS ABOVE CLIMO ONCE AGAIN.

&&

.AVIATION...
AN UNSTABLE AIRMASS OVER THE REGION WILL PRODUCE ISOLATED STORMS
THIS AFTERNOON...WITH BRIEF RESTRICTIONS IN STORMS. THESE STORMS
WILL DISSIPATE THIS EVENING. STRATUS AND PATCHY FOG IS EXPECTED TO
FORM DURING THE PRE DAWN HOURS WEDNESDAY...WITH IFR CONDITIONS
EXPECTED AT AREA TAF SITES. A BRIEF PERIOD OF LIFR WILL ALSO BE
POSSIBLE...ESPECIALLY AT GNV.

AS STRATUS LIFTS WEDNESDAY MORNING...MOST SITES WILL LIFT TO MVFR
BY NOON...AND RETURN TO VFR SHORTLY THEREAFTER.

&&

.MARINE...
MODERATE SE TO S FLOW NEXT FEW DAYS...COMBINED WITH EASTERLY
SWELLS SHOULD KEEP SEAS UP THE NEXT FEW DAYS. MAY BRIEFLY SEE SCA
CONDITIONS IN OFFSHORE WEDNESDAY AFTERNOON THROUGH THURSDAY TIME
FRAME AHEAD OF A COLD FRONT.

&&

.FIRE WEATHER...
HUMIDITIES ARE EXPECTED TO REMAIN ABOVE CRITICAL VALUES THROUGH
THURSDAY. A COLD FRONT WILL MOVE THROUGH THURSDAY INTO THURSDAY
NIGHT...FOLLOWED BY DRIER AIR MOVING IN FRIDAY. MAY HAVE RED FLAG
CONDITIONS ACROSS NORTHEAST FLORIDA FRIDAY...DUE TO LOW RH AND
ERC VALUES ABOVE 35. WINDS INCREASE OUT AHEAD OF COLD FRONT WITH
BREEZY CONDITIONS POSSIBLE WED-THU.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  65  91  69  82 /  10  10  40  60
SSI  70  86  71  83 /  20  10  10  60
JAX  67  92  70  86 /  10  10  10  60
SGJ  70  89  71  87 /  20  10  20  60
GNV  66  92  69  87 /  10  10  10  60
OCF  66  92  69  88 /  10  10  10  60

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.
&&

TRABERT/STRUBLE
Hazardous weather outlook, Apr 26, 3:10 AM EDT, 15 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
310 AM EDT TUE APR 26 2011

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-271000-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-
JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-
INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-
COASTAL CAMDEN-
310 AM EDT TUE APR 26 2011

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

...MODERATE RISK OF RIP CURRENTS ALONG THE COAST...

...STRONG THUNDERSTORMS POSSIBLE LATE WEDNESDAY NIGHT AND THURSDAY...

.DAY ONE...TODAY AND TONIGHT...

EASTERLY SWELLS WILL CONTINUE TO BRING AN ELEVATED RISK OF RIP
CURRENTS AT AREA BEACHES. PLEASE REFER TO THE SURF ZONE FORECAST
FOR MORE INFORMATION.

ISOLATED THUNDERSTORMS ARE EXPECTED TODAY...MAINLY ALONG THE I-95
CORRIDOR OF THE COASTAL COUNTIES.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

VERY WARM...DRY AND WINDY SOUTHWEST FLOW IS EXPECTED ON WEDNESDAY
AS HIGHS REACH NEAR RECORD LEVELS IN THE LOWER 90S. A LAKE WIND
ADVISORY MAY BE NEEDED FOR WINDS NEAR 20 MPH AND GUSTS AROUND 30
MPH.

A PRE-FRONTAL SQUALL LINE IS EXPECTED TO PUSH INTO INLAND SOUTHEAST
GEORGIA LATE WEDNESDAY NIGHT WITH STRONG TO ISOLATED SEVERE
THUNDERSTORMS WITH GUSTY WINDS POSSIBLE. THE THREAT OF STRONG
THUNDERSTORMS WILL CONTINUE ON THURSDAY ACROSS THE ENTIRE AREA AS
THE SQUALL LINE AND FRONT PASS THROUGH THE FORECAST AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

In the hours before

Special weather statement, Apr 26, 6:07 PM EDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
607 PM EDT TUE APR 26 2011

FLZ040-262245-
MARION-
607 PM EDT TUE APR 26 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL MARION
COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID
UNTIL 645 PM EDT...

AT 607 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 2 MILES NORTHWEST OF SUMMERFIELD...OR 9
MILES NORTHWEST OF THE VILLAGES...MOVING NORTH AT 15 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND SUMMERFIELD...BELLEVIEW
AND SILVER SPRINGS SHORES THROUGH 645 PM EDT. HAIL UP TO THREE
QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2922 8205 2917 8192 2898 8204 2901 8212
TIME...MOT...LOC 2207Z 201DEG 13KT 2905 8205

ZAPPE
Special weather statement, Apr 26, 6:10 PM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
610 PM EDT TUE APR 26 2011

GAZ165-262300-
INLAND CAMDEN-
610 PM EDT TUE APR 26 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL CAMDEN
COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID
UNTIL 700 PM EDT...

AT 610 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 3 MILES WEST OF COLESBURG...OR 5 MILES
SOUTHWEST OF WOODBINE...MOVING NORTHEAST AT 10 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND COLESBURG AND WOODBINE
THROUGH 700 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. IF FURTHER
INTENSIFICATION OCCURS A WARNING MAY BE REQUIRED.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3085 8177 3089 8184 3106 8164 3102 8162
      3101 8162
TIME...MOT...LOC 2210Z 226DEG 10KT 3092 8175

ZAPPE
Special weather statement, Apr 26, 6:16 PM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
616 PM EDT TUE APR 26 2011

FLZ040-262245-
MARION-
616 PM EDT TUE APR 26 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN MARION
COUNTY FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 645 PM EDT...

AT 616 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER LYNNE...MOVING NORTHEAST AT 15 MPH.
THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND LYNNE THROUGH
645 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS
OF 40 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2945 8188 2929 8166 2914 8184 2917 8197
TIME...MOT...LOC 2216Z 213DEG 11KT 2919 8189

ZIBURA
Special weather statement, Apr 26, 6:17 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
617 PM EDT TUE APR 26 2011

GAZ136-152-153-262300-
BRANTLEY-INLAND GLYNN-WAYNE-
617 PM EDT TUE APR 26 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
WAYNE...NORTHEASTERN BRANTLEY AND NORTHWESTERN GLYNN COUNTIES FOR
STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 700 PM
EDT...

AT 617 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
CENTERED OVER ATKINSON...OR 8 MILES EAST OF NAHUNTA...MOVING
NORTHEAST AT 5 MPH. WILL ALSO AFFECT AREAS AROUND ATKINSON...
WAYNESVILLE AND THALMANN THROUGH 700 PM EDT. HAIL UP TO THREE QUARTER
INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND
MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3145 8169 3127 8163 3114 8184 3130 8192
TIME...MOT...LOC 2217Z 244DEG 6KT 3124 8185

ZAPPE
Special weather statement, Apr 26, 6:46 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
646 PM EDT TUE APR 26 2011

GAZ136-153-262330-
INLAND GLYNN-WAYNE-
646 PM EDT TUE APR 26 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
WAYNE AND NORTHWESTERN GLYNN COUNTIES FOR STRONG WINDS...SMALL HAIL
AND EXCESSIVE LIGHTNING VALID UNTIL 730 PM EDT...

AT 647 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 7 MILES WEST OF
MOUNT PLEASANT TO 5 MILES SOUTHEAST OF EVERETT...MOVING NORTHEAST AT
20 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
THALMANN...MOUNT PLEASANT AND EVERETT THROUGH 730 PM EDT. HAIL UP TO
THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING
AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON
ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3135 8150 3127 8167 3130 8173 3133 8173
      3136 8180 3135 8185 3140 8193 3159 8171
      3156 8169 3155 8166 3149 8164 3148 8161
      3143 8160
TIME...MOT...LOC 2247Z 231DEG 19KT 3148 8176 3136 8153

ZAPPE
Special weather statement, Apr 26, 6:50 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
650 PM EDT TUE APR 26 2011

FLZ040-262315-
MARION-
650 PM EDT TUE APR 26 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN MARION
COUNTY FOR STRONG WINDS VALID UNTIL 715 PM EDT...

AT 650 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER LYNNE...MOVING NORTH AT 10 MPH.
THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND LYNNE AND SALT
SPRINGS THROUGH 715 PM EDT. GUSTY WINDS OF 40 TO 50 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2945 8194 2935 8167 2912 8185 2914 8197
TIME...MOT...LOC 2250Z 181DEG 9KT 2919 8191

ZIBURA

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 26, 1:21 PM EDTSpecial Weather StatementJAXGlynn24 min
Apr 26, 3:22 PM EDTSpecial Weather StatementJAXGlynn38 min
Apr 26, 5:31 PM EDTSpecial Weather StatementJAXBrantley29 min
Apr 26, 5:45 PM EDTSevere Thunderstorm WarningJAXBrantley, Camden, Charlton, Glynn48 min
Apr 26, 6:10 PM EDTSpecial Weather StatementJAXCamden50 min
Apr 26, 6:14 PM EDTSevere Thunderstorm WarningJAXCamden34 min
Apr 26, 6:17 PM EDTSpecial Weather StatementJAXBrantley43 min
Apr 26, 6:46 PM EDTSpecial Weather StatementJAXWayne44 min
Apr 26, 7:03 PM EDTAreal Flood AdvisoryJAXCamden117 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.